# SDR UIEA2020112302451

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,107 hours, 23,584 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 95N6088
- Part serial: 06472536
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING ELT TEST, AS PER WO 73334 FOUND ELT TO BE INOPERABLE.  REMOVED AND REPLACED ELT 25-63-03.  FURTHER TS REVEALED COAX CABLE DAMAGE.  RECONNECTED THE COAX AT ELT ANT M9003 AND REPLACED DG 224-1478-00 SWMP 20-57-15.  PERFORMED CONTINUITY CHECKS, OPERATIONS GOOD.
